CureZone   Log On   Join
Re: Severe pain with Mirena
 

Free Clark DVD!
An amazing video about the Clark protocol that will open your eyes! An...



Your Ad Here
Place your ad here !



Better Than Colonics. Period.
Oxygen Detoxification for both small and large intestine...



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Turmeric Bowel Cleanse
Hulda Clark Cleanses


More
More
Kabel Views: 3,758
Published: 14 years ago
 
This is a reply to # 1,028,806

Re: Severe pain with Mirena


hi, people can experience pain with mirena, along with all sorts of other side effects, and spotting can be a "normal" side effect for some people.
However, it sounds like the pain is very servere and you should not put up with that. First of all, i would go back to the doc and insist that they check you to make sure that the IUD has not moved to the wrong position - for example it could just move a bit within the uterus and be pressing against a nerve or something, which would cause you intense pain every so often. More serious than that, it could be perforating your uterus (which would also cause spotting) - it actually cuts a hole in the uterus and can escape into the body cavity, which means a big operation to get it out - this is rare, but it does happen, as some of the posts on this forum from very unfortunate women will attest to.
Pain can also be caused by infections - this is a common problem with mirena users. Also, ovarian cysts cause pain - i have never had one but others on the forum who have experienced them have said the pain was terrible. So, get that lot checked out anyway, to make sure you dont have anything physically going on there. Then, if all is in place, you have a decision to make. You can keep it in, and continue to suffer pain and keep a diary to see what other symptoms crop up over time - things usually get worse on mirena, once they have started, and sometimes one symptom will subside, only to be replaced by something else. Or get it out and begin to let your body start to recover - we used to think it would take around 3 months to recover, but due to my own and so many other people's on going experiences on the forum, it appears that it can take at least 6 months for the body to sort itself out, and even then, it may not be fully rebalanced. If you do decide to get the mirena out, be aware that as soon as it is removed, you have a chance of getting pregnant if you are having intercourse, so make sure you use a NON hormonal form of contraception, (condoms for example), or just abstain to make things easier:) It sounds like you are really suffering here, and i do hope that you can sort things out soon. thinking of you:)good luck:) x
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.391 sec, (2)